Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On integral inequalities associated with a linear operator equation


Author: M. B. Subrahmanyam
Journal: Proc. Amer. Math. Soc. 92 (1984), 342-346
MSC: Primary 45A05; Secondary 26D10
MathSciNet review: 759650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we apply control theoretic concepts to formulate and solve a generalized problem for the determination of best possible constants in integral inequalities. We investigate the problem of existence of functions for which the best constant is attained, and also the conditions satisfied by these functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45A05, 26D10

Retrieve articles in all journals with MSC: 45A05, 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759650-6
Article copyright: © Copyright 1984 American Mathematical Society